# SDR UPS07549567

- Difficulty date: March 9, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 15,697 hours, 9,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1014
- Condition: Dented
- Location: Bs 700 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FWD CARGO FUSELAGE FRAME STA 700, 24L.  REPAIR COMPLETED PER EA 757-5332-27-A1624, & UPS EO B757-26409-A, WITH NO DEVIATIONS.
